# SDR CA980922002

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Illuminated
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

(CAN) DURING FIREFIGHTING OPERATIONS, THE CHIP LIGHT ILLUMINATED.  AFTER INSPECTION, THE AIRCRAFT WAS RETURNED TO SERVICE.  ONE HOUR INTO OPERATIONS, THE CHIP LIGHT AGAIN ILLUMINATED AND THE AIRCRAFT WAS REMOVED FROM SERVICE.  A FURTHER REPORT WILL BE SUBMITTED WHEN THE ENGINE HAS BEEN DISASSEMBLED.
